Posted by Bill47 (18.104.22.168) on October 15, 2000 at 13:27:02:
In Reply to: One brief thought. posted by Kevin D on October 15, 2000 at 13:02:03:
Ok, there are side effects, as there are with any medications we take, even good ole friendly aspirin. This I know, and with other medications I have been experienced, with special note of Lithium, I have had a few, but nothing too serious.
But as I said, the reason given to me, was the COST, as the prime reason, however, I could continue to refill it, but at the full price. It would seem to me, that they did not limit it because of their concern for side effects. Of which, the Neuro doctor did mention for me to look for. He was very good on giving me information on the medications he prescribed, and others that were available. But the stated reason, as detailed by my doctor, and confirmed by the Pharmacist, was that the administration limits the refill, due to the expense.
Ted; I have, in the past, researched all information, and what was found, and described to me by various doctors over these past 35 years, was called "Cluster Migraines". So if this has changed, no matter the name, everything else has remained the same, pain intensified. As I also noted, being a newbie here, I have not traveled all this site has to offer yet, but will be.
I did use O2 on a couple of occasions before, and it was successful as you said. But this time I declined it's use, because I have had just as successful results through deep breathing exercises. That is along with the medications.
I just printed out that one on "Cluster Headaches" which is about 15 pages long. It seems pretty thorough, and I haven't read it all, just glazed over some of the more pertinent parts as of yet.
Post a Followup